# SDR P5CA9800967

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT NLG WHEEL WELL FORWARD CORNERS CANTED BULKHEAD AND SIDEWALL LOWER CHORD FOUND CRACKED.  REPAIRED AS PER SB 747-53-2112.
